# SDR SWAA2015081842934

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 34,770 hours, 15,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDEWALL EMER EXIT LIGHT INOPERATIVE AT ROW 11.  RELAMPED IAW AMM.
